# SDR REXA2019042500619

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 29,479 hours, 27,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER ANGLE CORRODED. REMOVED AND INSTALLED NEW SERVICEABLE SILL LOWER ANGLE IAW SRM 51-42-13, 51-42-06, AND 51-42-21.
